# SDR ABXA9900764

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 591005551
- Condition: Delaminated
- Location: Rt Spoiler
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT INBOARD GROUND SPOILER DELAMINATED ON UPPER SURFACE.  REPAIRED SPOILER IAW DC9 SRM 51-70-2.
